# SDR AUS20021126

- Difficulty date: September 1, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Beech 95-C55
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C75
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage, Wing A
- Component: Fuselage, Wing A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING ATTACHMENT TOP BATHTUB FITTINGS CORRODED AND DRAIN HOLES BLOCKED. NO CORROSION PROTECTION ON FITTINGS.
